ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Positive solutions for multi-point boundary value problems for nonlinear fractional differential equations

Nyamoradi, Nemat (2013) Positive solutions for multi-point boundary value problems for nonlinear fractional differential equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). pp. 63-80. ISSN 00002-3043

[img] PDF
Download (2280Kb)
    Item Type: Article
    Uncontrolled Keywords: cone, multi point boundary value problem, fixed point theorem, Riemann-Liouville fractional derivative.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Apr 2014 13:43
    Last Modified: 25 Apr 2014 13:43
    URI: http://mathematics.asj-oa.am/id/eprint/2373

    Actions (login required)

    View Item